MathSciNet Relay Station
MathSciNet bibliographic data
MR1916315 60F15 (60G10)
Denker, Manfred; Koch, Susanne Almost sure local limit theorems. Special issue: Frontier research in theoretical statistics, 2000 (Eindhoven). Statist. Neerlandica 56 (2002), no. 2, 143–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement